Characteristic vector of space
Doklady Akademii Nauk, Tome 338 (1994) no. 2, pp. 180-183
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_338_2_a9,
author = {I. G. Fikhtengol'ts},
title = {Characteristic vector of space},
journal = {Doklady Akademii Nauk},
pages = {180--183},
year = {1994},
volume = {338},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_338_2_a9/}
}
I. G. Fikhtengol'ts. Characteristic vector of space. Doklady Akademii Nauk, Tome 338 (1994) no. 2, pp. 180-183. http://geodesic.mathdoc.fr/item/DAN_1994_338_2_a9/